Chemotherapy-Induced Nausea and Vomiting (CINV)

Chemotherapy-Induced Nausea and Vomiting (CINV)

Chemotherapy-Induced Nausea and Vomiting (CINV)

Chemotherapy-Induced Nausea and Vomiting (CINV)

Clicl here for video

DOT
Nausea and vomiting are troubling side effects of chemotherapy. Controlling and preventing nausea and vomiting in patients with cancer is key to the patient’s quality of life. Nausea and vomiting can also cause a multitude of additional problems such as anorexia, metabolic disturbances and lead to mental and physical deterioration. This activity defines the different types of chemotherapy-induced nausea and vomiting (CINV), discusses the risk factors, the prevalence of CINV, and the evidence-based guidelines for controlling and preventing CINV.

COURSE INFORMATION

30 minValid for 12 monthsCreated 2020-01-15Updated 2020-01-15

Course Objectives

  • Describe the different types of chemotherapy-induced nausea and vomiting.
  • Identify potential risk factors.
  • Understand the impact of CINV.
  • Identify evidence-based guidelines to control and prevent CINV.

Take course now!
div#stuning-header .dfd-stuning-header-bg-container {background-image: url(https://medtrainer.com/wp-content/uploads/2017/11/terms-bg.jpg);background-size: cover;background-position: center center;background-attachment: initial;background-repeat: no-repeat;}#stuning-header div.page-title-inner {min-height: 550px;}